| Model Number |
N/A |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 01070.
Event or Problem Description
It was reported by distribution that the incoming inspection team found foreign debris in the sterile packaging.There was no patient involvement additional information on the reported event is unavailable at this time.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d9; h2; h3; h6 complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the returned products identified that there is debris inside the sterile packages.The device history record (dhr) was reviewed and no discrepancies were found.These products likely left zimmer biomet control non-conforming.The root cause of the reported issue is attributed to the operator not following instructions during manufacturing.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.